# SDR E07A201902270002

- Difficulty date: February 4, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N817WH
- Make and model: Cessna 750
- Aircraft serial: 7500529
- Aircraft time: 177 hours, 128 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Chafed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STANDBY INSTRUMENT INOP. FOUND WIRING IN TAIL GOING TO MAGNETOMETER TO BE CHAFFING ON LIGHTING HOLE. WILL SUBMIT PICTURES.
